MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DYNAFLO BYPASS EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. DYNAFLO BYPASS EPTFE VASCULAR GRAFT
Model Number DNF5007SC
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instruction for use (ifu) is adequate for the reported device/patient and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that during placement of a vascular graft for a bypass procedure, the graft allegedly tore longitudinally about 1-2cm and fissured at the stitches.It was further reported that sealant patches were used to complete the procedure.There was no reported patient injury.

Brand Name
DYNAFLO BYPASS EPTFE VASCULAR GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key7844666
Report Number2020394-2018-01644
Device Sequence Number11097277
Product Code DSY
UDI-Device Identifier00801741023736
UDI-Public(01)00801741023736
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K050049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDNF5007SC
Device Catalogue NumberDNF5007SC
Device Lot NumberVTBW0606
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2018
Initial Report FDA Received Date09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1